Regularity of the Maxwell equations in heterogeneous media and Lipschitz domains. - Laboratoire Interdisciplinaire des Sciences du Numérique Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2013

Regularity of the Maxwell equations in heterogeneous media and Lipschitz domains.

Abstract

This note establishes regularity estimates for the solution of the Maxwell equations in Lipschitz domains with non-smooth coe cients and minimal regularity assumptions. The argumentation relies on elliptic regularity estimates for the Poisson problem with non-smooth coe cients.
Fichier principal
Vignette du fichier
BGL_jmaa.pdf (383.17 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01024489 , version 1 (17-07-2014)

Identifiers

  • HAL Id : hal-01024489 , version 1

Cite

Andrea Bonito, Jean-Luc Guermond, Francky Luddens. Regularity of the Maxwell equations in heterogeneous media and Lipschitz domains.. Journal of Mathematical Analysis and Applications, 2013, 408 (2), pp.498-512. ⟨hal-01024489⟩
307 View
198 Download

Share

Gmail Facebook X LinkedIn More